Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 11, 2017, 4:33 PM EDT for Monmouth County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2017, 4:33 PM EDT (20:33 UTC)
- Expired
- Jul 11, 2017, 5:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 50 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1083 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.8
The text
As transmitted.
787
WWUS81 KPHI 112033
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT TUE JUL 11 2017
NJZ012>014-020-112130-
Eastern Monmouth-Ocean-Western Monmouth-Middlesex-
433 PM EDT TUE JUL 11 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL OCEAN...
EASTERN MONMOUTH AND SOUTH CENTRAL MIDDLESEX COUNTIES...
At 432 PM EDT, strong thunderstorms were clustered over East
Freehold, or 12 miles west of Asbury Park, moving east at 15 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Long Branch, Asbury Park, Middletown, Howell, Marlboro, Tinton Falls,
Holmdel, Red Bank, Farmingdale, East Freehold, Robertsville, West
Freehold, Adelphia, Yorketown, Elberon, Navesink, Collingwood Park,
Lincroft, Freewood Acres and Vista Center.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4016 7402 4015 7431 4033 7436 4042 7405
4041 7402 4038 7402 4036 7407 4037 7402
4037 7401 4035 7400 4034 7402 4033 7400
4027 7398
TIME...MOT...LOC 2032Z 257DEG 12KT 4026 7425
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 11, 2:55 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 11, 2:55 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
255 PM EDT Tue Jul 11 2017
.SYNOPSIS...
High pressure located over the North Atlantic will continue to
influence our weather through Thursday. A cold front approaching
from the north is forecast to drop into our region on Thursday
night. It is expected to stall across central Virginia, southern
Maryland and southern Delaware on Friday as weak low pressure rides
along the boundary. The low moves out to sea on Saturday and it will
likely pull the front farther to the south. Another cold front from
the northwest may arrive Sunday night or Monday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Warm/hot and humid conditions this afternoon, with the humidity
remaining tonight as a southwesterly flow continues. The highest
heat indices this afternoon of around 100 degrees are across
Delmarva into far southern New Jersey due to higher temperatures and
dew points.
An upper-level trough will continue to influence our weather to some
extent as our region remains on the southern edge of the stronger
mid level flow. A weak cold front is forecast to remain to our
northwest through tonight, however a weak surface trough is in place
this afternoon and evening. The model guidance as well as satellite
and water vapor imagery shows a short wave sliding across the area
this afternoon. This looks to clear the coast prior to 00z. This
feature appears to be the remnants of convection yesterday well to
our west, and some showers and a thunderstorm have developed with
it. The airmass is unstable especially for the southern areas where
more sunshine has occurred, however large scale forcing is on the
weak side. Another short wave is forecast to arrive overnight,
however it is uncertain how much forcing will accompany it. This is
probably tied to the ongoing convection in the Upper Ohio Valley.
Since convection has been slow to develop, adjusted the PoPs once
again to account for radar trends. This resulted in a lowering of
the PoPs, however isolated to scattered convection still expected.
Given no organized large scale ascent/forcing, the guidance tends to
have difficulty pinpointing where and when convection will occur.
There remains a band of cloudiness across the northern areas which
is slowing the warming this afternoon and this is affecting the
instability. Removed thunder up north for awhile, and for all areas
into this evening kept PoPs no higher than chance (scattered). Some
cloudiness should be around through the night especially the
northern half of the area given the more westerly flow aloft and
upstream clouds/convection. Low temperatures are mainly an even
blend of MOS and continuity.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A warm/hot and humid day is once again expected across the area
Wednesday as the overall pattern is unchanged. As our region mostly
remains on the southern edge of the stronger mid level flow, some
embedded short waves (some convectively induced) will slide
eastward. The timing and therefore the convective development is
less certain, as the overall forcing for ascent looks to remain on
the weak side. At the surface, a weak cold front looks to lurk to or
northwest, although it may approach our far northern zones later in
the day.
As a result, the subtle forcing for potential convective development
looks to be any embedded short waves and a surface trough. We will
probably have to wait for upstream convection to develop in the
vicinity of the eastern Great Lakes, then this spreads/develops
eastward. It is possible that an upstream MCS evolves, however that
should generally weaken by the time any of it reaches our region
later in the afternoon. Otherwise, at least some scattered
convection is anticipated from northwest to southeast through the
day. The northern half of the region has the potential to see a few
strong storms with gusty winds the main threat. The flow is forecast
to turn more west or even west-northwest and this may result in
slight cooling and/or drying to work into at least parts of the
area. While afternoon heat indices are forecast to peak into the mid
to upper 90s mainly for the I-95 corridor on south and east (around
100 degrees for parts of Delmarva), this is below advisory criteria
once again.
High temperatures are a blend of MOS and continuity, and the hourly
temperatures are a blend of continuity, NAM, GFS with some hi-res
guidance included.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
As of 250 PM, An Excessive Heat Watch has been issued for Thursday
for the urban corridor from Wilmington, Philadelphia/Camden to
Trenton.
The pattern is expected to amplify with a ridge developing over
the western states for the weekend and a trough settling over
the east. The mid level pattern may begin to flatten again early
next week.
We are expecting hot humid conditions for Thursday. However, we
may need an advisory on Thursday for for northeastern Maryland
and central and southern Delaware based on our latest projections.
There remains a chance that the urban corridor may actually
need a warning.
It appears as though there will be a better chance of thunderstorms
on Thursday afternoon and Thursday night as a cold front
approaches from the north. Precipitable water values are
forecast to rise into the 2.0 to 2.2 inch range ahead of the
cold front. As a result, there will be the potential for heavy
rainfall along with the threat of severe weather.
The frontal boundary is expected to stall across the southern
part of our forecast area on Friday. We will keep the mention of
a chance of showers and thunderstorms at that time. Maximum
temperatures on Friday should favor the 80s at most locations
and they may not get above the 70s in the Poconos and far
northern New Jersey.
Weak low pressure riding along the front is anticipated to pass
off the coast on Friday night. It should pull the boundary
farther to our south on Saturday allowing some drying to build
down from the northwest and north for much of the weekend.
Another cold front is expected to arrive on Sunday night or
Monday and it may bring another chance of showers and
thunderstorms. High temperatures over the weekend and on Monday
should be mainly in the 80s.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of this afternoon...VFR with periods of a ceiling mostly at or
above 4000 feet. A few some showers and thunderstorms will be
around, however coverage should be isolated to scattered. Included a
VCTS at most terminals as timing is uncertain. Local but brief
significant restrictions, especially visibility, can occur with any
heavy shower or thunderstorm. South to southwest winds to 10-15
knots with some local gusts to 20 knots at times.
Tonight...Mainly VFR. A few showers and thunderstorms around mainly
this evening. Local MVFR fog may develop late this evening and
overnight, especially where any heavy rain occurred and clouds thin
out. South to southwest winds around 10 knots, diminishing to 5
knots or less.
Wednesday...Local early morning visibility restrictions possible due
to fog, otherwise mainly VFR. A few showers and thunderstorms are
expected to be around from west to east, especially in the
afternoon. West-southwest winds increasing to around 10 knots.
OUTLOOK...
Wednesday night through Thursday...Mainly VFR. Late night and
early morning visibility restrictions are possible. There is a
chance of afternoon and evening showers and thunderstorms,
mainly in areas to the north of KPHL.
Thursday night through Friday night...A chance of showers and
thunderstorms. Conditions should favor VFR but they may drop to
MVFR or IFR at times.
Saturday...Mainly VFR.
&&
.MARINE...
The conditions are anticipated to be below Small Craft Advisory
criteria through Wednesday. However, the south to southwest flow is
forecast to increase some more later this afternoon and this evening
and therefore gusts at times may be close to 25 knots. This will
build the seas although they should be mostly below 5 feet on the
ocean. Therefore, held off on issuing an advisory. Some showers and
thunderstorms around through this evening and then again mostly
Wednesday afternoon, with a few storms capable of producing locally
gusty winds.
OUTLOOK...
Wednesday through Saturday...No marine headlines are anticipated.
RIP CURRENTS...
The risk for the formation of dangerous rip currents remains low
into this evening, despite a gusty south-southwest wind.
The outlook for Wednesday is for a low risk for the development of
dangerous rip currents.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Watch from Thursday morning through Thursday
evening for PAZ070-071-102-104-106.
NJ...Excessive Heat Watch from Thursday morning through Thursday
evening for NJZ015-017>019.
DE...Excessive Heat Watch from Thursday morning through Thursday
evening for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...Iovino
Near Term...Gorse
Short Term...Gorse
Long Term...Iovino
Aviation...Gorse/Iovino
Marine...Gorse/IovinoHazardous weather outlook, Jul 11, 4:00 AM EDT, 12 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 400 AM EDT Tue Jul 11 2017 NJZ001-007-008-PAZ054-055-120800- Sussex-Warren-Morris-Carbon-Monroe- 400 AM EDT Tue Jul 11 2017 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Today and Tonight. Strong thunderstorms are possible during the afternoon and evening hours. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms are possible during the afternoon and evening hours on Wednesday and Thursday, with the greater risk being on Thursday. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ009-010-012-013-020-PAZ060>062-101-103-105-120800- Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-Berks-Lehigh- Northampton-Western Chester-Western Montgomery-Upper Bucks- 400 AM EDT Tue Jul 11 2017 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Strong thunderstorms are possible during the afternoon and evening hours. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. Heat index values are expected to rise into the middle 90s this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms are possible during the afternoon and evening hours on Wednesday and Thursday, with the greater risk being on Thursday. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. Heat index values are expected to rise into the middle 90s on Wednesday afternoon and into the upper 90s on Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-120800- New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 400 AM EDT Tue Jul 11 2017 This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Strong thunderstorms are possible during the afternoon and evening hours. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. Heat index values are expected to rise into the upper 90s this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms are possible during the afternoon and evening hours on Wednesday and Thursday, with the greater risk being on Thursday. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. Heat index values are expected to rise into the upper 90s on Wednesday afternoon and into the 99 to 104 degree range on Thursday afternoon. A Heat Advisory or Excessive Heat Warning may be needed for Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ016-021>023-027-120800- Salem-Cumberland-Atlantic-Cape May-Southeastern Burlington- 400 AM EDT Tue Jul 11 2017 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Strong thunderstorms are possible during the afternoon and evening hours. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. Heat index values are expected to rise into the upper 90s this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms are possible during the afternoon and evening hours on Wednesday and Thursday, with the greater risk being on Thursday. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. Heat index values are expected to rise into the upper 90s on Wednesday afternoon and into the 99 to 104 degree range on Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002-003-MDZ008-012-015-019-020-120800- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline- 400 AM EDT Tue Jul 11 2017 This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...Today and Tonight. Strong thunderstorms are possible during the afternoon and evening hours. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. Heat index values are expected to rise into the 99 to 104 degree range this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms are possible during the afternoon and evening hours on Wednesday and Thursday, with the greater risk being on Thursday. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. Heat index values are expected to rise into the 99 to 104 degree range on Wednesday afternoon and into the 102 to 107 degree range on Thursday afternoon. A Heat Advisory may be needed for Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-120800- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 400 AM EDT Tue Jul 11 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Strong thunderstorms are possible during the afternoon and evening hours. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms are possible during the afternoon and evening hours on Wednesday and Thursday, with the greater risk being on Thursday. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-120800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 400 AM EDT Tue Jul 11 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Strong thunderstorms are possible during the afternoon and evening hours. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to surface lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms are possible during the afternoon and evening hours on Wednesday and Thursday, with the greater risk being on Thursday. The thunderstorms may be accompanied by strong wind gusts, heavy rain and hail along with dangerous cloud to surface lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 11, 4:01 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
401 PM EDT TUE JUL 11 2017
NJZ010-012-112045-
Somerset-Middlesex-
401 PM EDT TUE JUL 11 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MORRIS...NORTHEASTERN
SOMERSET...NORTHERN MONMOUTH AND NORTHEASTERN MIDDLESEX COUNTIES...
At 400 PM EDT, a strong thunderstorm was located over Edison, or near
Plainfield, moving east at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
New Brunswick, Perth Amboy, Edison, Old Bridge, East Brunswick,
Sayreville, Carteret, Middlesex, Matawan, Colonia, Brownville,
Millington, Society Hill, North Brunswick Township, Woodbridge, South
Plainfield, North Plainfield, South River, Highland Park and
Metuchen.
Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4056 7421 4055 7425 4050 7426 4050 7428
4047 7427 4045 7422 4040 7425 4034 7440
4069 7453 4070 7452 4066 7450 4067 7446
4066 7445 4065 7440 4060 7446 4060 7421
TIME...MOT...LOC 2000Z 250DEG 32KT 4056 7439
jjmSpecial weather statement, Jul 11, 4:01 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
401 PM EDT TUE JUL 11 2017
NJZ020-026-112030-
Coastal Ocean-Ocean-
401 PM EDT TUE JUL 11 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...
At 401 PM EDT, a strong thunderstorm was located over Barnegat, or 14
miles south of Toms River, moving northeast at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Barnegat, Seaside Heights, Brookville, Beach Haven West, Dover
Beaches South, Manahawkin, Ocean Acres and Waretown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3980 7409 3987 7409 3981 7417 3979 7413
3977 7410 3980 7417 3974 7420 3976 7410
3972 7418 3969 7414 3964 7429 3980 7440
3993 7411 3986 7413 3987 7410 3996 7407
TIME...MOT...LOC 2001Z 242DEG 29KT 3976 7426
MPSSpecial weather statement, Jul 11, 4:05 PM EDT, 28 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 405 PM EDT TUE JUL 11 2017 NJZ012-013-015-019-020-112030- Northwestern Burlington-Ocean-Western Monmouth-Middlesex-Mercer- 405 PM EDT TUE JUL 11 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL OCEAN... SOUTHEASTERN MERCER...NORTHERN BURLINGTON...SOUTHWESTERN MONMOUTH AND SOUTHERN MIDDLESEX COUNTIES... At 405 PM EDT, a strong thunderstorm was located over Edinburg, or near Trenton, moving east at 20 mph. Winds up to 40 mph are possible with this storm. Locations impacted include... Old Bridge, Manalapan, Jamesburg, Hightstown, Bordentown, Cranbury, Allentown, Roosevelt, Princeton Meadows, Windsor, Six Flags Theme Park, Plainsboro Center, Jacksons Mills, West Freehold, Clearbrook Park, Clarksburg, Vista Center, Edinburg, Crosswicks and White Horse. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4015 7472 4033 7473 4039 7430 4012 7429 TIME...MOT...LOC 2005Z 267DEG 19KT 4025 7464 MPS
Local storm report, Jul 11, 4:18 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM MARINE TSTM WIND KITE ISLAND 39.79N 74.17W
07/11/2017 M51 MPH ANZ451 NJ MESONET
&&
EVENT NUMBER PHI1700962
FRANCKLocal storm report, Jul 11, 4:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM MARINE TSTM WIND 1 NNE ISLAND BEACH 39.85N 74.09W
07/11/2017 M45 MPH OCEAN NJ MESONET
&&
EVENT NUMBER PHI1700963
FRANCKSpecial weather statement, Jul 11, 4:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT TUE JUL 11 2017
NJZ012>014-020-112130-
Eastern Monmouth-Ocean-Western Monmouth-Middlesex-
433 PM EDT TUE JUL 11 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL OCEAN...
EASTERN MONMOUTH AND SOUTH CENTRAL MIDDLESEX COUNTIES...
At 432 PM EDT, strong thunderstorms were clustered over East
Freehold, or 12 miles west of Asbury Park, moving east at 15 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Long Branch, Asbury Park, Middletown, Howell, Marlboro, Tinton Falls,
Holmdel, Red Bank, Farmingdale, East Freehold, Robertsville, West
Freehold, Adelphia, Yorketown, Elberon, Navesink, Collingwood Park,
Lincroft, Freewood Acres and Vista Center.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4016 7402 4015 7431 4033 7436 4042 7405
4041 7402 4038 7402 4036 7407 4037 7402
4037 7401 4035 7400 4034 7402 4033 7400
4027 7398
TIME...MOT...LOC 2032Z 257DEG 12KT 4026 7425
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:52 PM EDT | Excessive Heat Watch | PHI | Burlington, Camden, Gloucester, Mercer | 19 hr |
| Jul 11, 2:53 PM EDT | Special Weather Statement | PHI | Cumberland | 37 min |
| Jul 11, 3:00 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 45 min |
| Jul 11, 3:21 PM EDT | Special Weather Statement | PHI | Ocean | 39 min |
| Jul 11, 3:29 PM EDT | Special Weather Statement | PHI | Ocean | 46 min |
| Jul 11, 3:31 PM EDT | Special Weather Statement | PHI | Atlantic | 44 min |
| Jul 11, 3:37 PM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Jul 11, 4:01 PM EDT | Special Weather Statement | PHI | Middlesex | 44 min |
| Jul 11, 4:05 PM EDT | Special Weather Statement | PHI | Mercer | 25 min |
| Jul 11, 4:11 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jul 11, 4:20 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jul 11, 4:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 11, 4:57 PM EDT | Special Marine Warning | PHI | 63 min |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.